# SDR ASAA2023022742112

- Difficulty date: February 27, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 54,656 hours, 16,281 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED LEFT PACK TEMP CONT. BITE PROCEDURE PER B737-800 FIM 21-62 TASK 801. OPS CHECK GOOD NO FAULT LIGHT NOTED ON CONTROL BOX AND FLIGHT DECK.
